Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1991
Título: A method of finding automorphism groups of endomorphism monoids of relational systems
Autor: Araújo, João
Konieczny, Janusz
Palavras-chave: Automorphism group
Endomorphism
Transformation semigroup
Reflexive relation
Data: Jun-2007
Editora: Elsevier
Citação: Araújo, João; Konieczny, Janusz - A method of finding automorphism groups of endomorphism monoids of relational systems. "Discrete Mathematics" [Em linha]. ISSN 0012-365X. Vol. 307, nº 13 (June 2007), p. 1609-1620
Resumo: For any set X and any relation \rho on X, let T(X,\rho) be the semigroup of all maps a : X → X that preserve \rho. Let S(X) be the symmetric group on X. If \rho is reflexive, the group of automorphisms of T (X, \rho) is isomorphic to N_{S(X)}(T (X, \rho)), the normalizer of T (X, \rho) in S(X), that is, the group of permutations on X that preserve T (X, \rho) under conjugation. The elements of N_{S(X)}(T (X, \rho)) have been described for the class of so-called dense relations \rho. The paper is dedicated to applications of this result. © 2006 Elsevier B.V. All rights reserved.
Peer review: yes
URI: http://hdl.handle.net/10400.2/1991
ISSN: 0012-365X
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0012365X06006789
Doi:10.1016/j.disc.2006.09.029
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
11.pdf233,06 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.